# SDR DALA2017021401194

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Bs 227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FUSELAGE SKIN REPAIR DOUBLER BS 227, LONGERON 16 - 18L.   REPAIRED IAW ETI-88-17-042 REVISION 4, AND ER/A 554130-14 REVISION ORIGINAL.
